Positive solutions for nonlinear singular second order Neumann boundary value problems

Shengjun Li, Zonghu Xiu, Li Liang

Abstract


In this paper, we study the existence of positive solutions to second order nonlinear differential equations with Neumann boundary conditions, our nonlinearity f(t,u) may be singular at u=0 and our proof relies on a nonlinear alternative of Leray-Schauder type, together with a truncation technique. Some example will be given.

Full Text: PDF

How to Cite this Article:

Shengjun Li, Zonghu Xiu, Li Liang, Positive solutions for nonlinear singular second order Neumann boundary value problems, Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1353-1362

Copyright © 2012 Shengjun Li, Zonghu Xiu, Li Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS